# SDR ERA96002

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 311169301
- Condition: Failed
- Location: Rt Engine
- Part time: 2,360 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

ENGINE NR 2 FLAME-OUT IN CRUISE AT 20,000 FT.  SECURED ENGINE AND DIVERTED TO HOM.  ENGINE NR 2 FUEL PUMP DRIVE SPUR GEAR FAILURE RESULTING IN LOSE OF FUEL AND OIL PRESSURE.  POST-MOD SB 20195, ACCESSORY DRIVE SPUR GEAR REPLACEMENT, POST-MOD SB 21178, AGB BEARING RETENTION IMPROVEMENT, POST-MOD SB 21060, STIFF FUEL PUMP SHAFT.  ENGINE REMOVED FROM SERVICE.
